CSpace
带补偿C~0非协调板元的多重网格法
马立明; 张鲁明; 常谦顺
1999
Source Publication应用数学
ISSN1001-9847
Volume012Issue:001Pages:1
Abstract本文考虑重调和方程的C^0非协调元逼近。通过双线性型ck(u,v)引入的补偿和将多重网格法应用到C^0非协调板元,给出了更精确的逼近。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36927
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
马立明,张鲁明,常谦顺. 带补偿C~0非协调板元的多重网格法[J]. 应用数学,1999,012(001):1.
APA 马立明,张鲁明,&常谦顺.(1999).带补偿C~0非协调板元的多重网格法.应用数学,012(001),1.
MLA 马立明,et al."带补偿C~0非协调板元的多重网格法".应用数学 012.001(1999):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[马立明]'s Articles
[张鲁明]'s Articles
[常谦顺]'s Articles
Baidu academic
Similar articles in Baidu academic
[马立明]'s Articles
[张鲁明]'s Articles
[常谦顺]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[马立明]'s Articles
[张鲁明]'s Articles
[常谦顺]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.